# SDR AWXA200300944

- Difficulty date: August 19, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 62,637 hours, 51,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Broken
- Location: Seat Row 19 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 19 LT WAS FOUND BROKEN.   MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 19 LT, OPERATIONAL CHECK WAS GOOD.
